# SDR SWAA2025081492149

- Difficulty date: July 16, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FWD INBD SEAT TRACK CRACKED.   RECEIVED NEW CAPTAIN'S FWD INBD SEAT TRACK IAW AMM 25-11-11-400-801.  THE INSTALLATION WILL BE PERFORM ON TASK CARD NR TTG8Q003NM2R STEP 12.
